MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. TRULIANT TIB IMP PSC INSERT SZ 5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number TRULIANT TIB IMP PSC INSERT SZ 5, 13MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Synovitis (2094); Osteolysis (2377); Implant Pain (4561); Joint effusion (4849)
Date of Event 08/25/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.
 
Event or Problem Description
As reported via legal documentation a 68 y/o male patient had a revision right knee on (b)(6) 2021.Approximately 10 months after the first revision the patient had a second right knee revision on (b)(6) 2022, due to pain.There is no other patient demographic or medical history available.There are no photos or other images of the device provided.No additional information is available.2nd revision op report - (b)(6) 2022.Diagnosis: synovitis due to polyethylene and polymeric debris there was a large effusion and extensive inflamed synovial tissue consistent with polymeric debris-induced reaction.All components are well-fixed.There was a small area of osteolysis of the posteromedial femur.A compressive sterile dressing was then applied to the knee and the patient brought to recovery in stable condition.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6 (component code, type of investigation, investigation findings, investigation conclusions).The following sections were corrected: h6 (health effect - clinical code).The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP PSC INSERT SZ 5, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key16991513
Report Number1038671-2023-01105
Device Sequence Number12522543
Product Code JWH
UDI-Device Identifier10885862305480
UDI-Public10885862305480
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2026
Device Model NumberTRULIANT TIB IMP PSC INSERT SZ 5, 13MM
Device Catalogue Number02-022-44-5013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date05/24/2023
Supplement Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/23/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale